# SDR 9JLA201406107856

- Difficulty date: June 10, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N5346M
- Make and model: Pilats PC1247
- Aircraft serial: 1112
- Aircraft time: 795 hours, 290 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Position Switch
- Part number: 9633011006
- Condition: Defective
- Location: Ac System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ACS LOW IN FLOW MSG POSTED ON POWER UP.  THEY WERE ABLE TO CLEAR AFTER CYCLING ACS EMER SHUTOFF CONTROL.  TROUBLESHOOTING FOUND THE ACS EMER SHUTOFF VLV MICRO SWITCH DEFECTIVE.  THE SWITCH WAS REMOVED & REPLACED WITH NEW UNIT.  FUNCTIONAL CHECKS WERE SATISFACTORY.
